# SDR FDEA201311222852

- Difficulty date: November 22, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 69,952 hours, 12,804 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67622
- Part serial: WAE096
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP VANE LOWER SURFACE FOUND DELAMINATION AT XIFH 160 TO XIFH 187.  FLAP VANE ASSEMBLY REMOVED AND REPLACED AS PER AMM 27-50-22-4 REVISION 77.0 ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-50-22-5 REVISION 77.0 FOUND SATISFACTORY.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 118.
